# SDR COMA9910005

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 2440 · External Power System
- Part: Contactor
- Part number: 141CC01AY1
- Condition: Failed
- Location: External Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CONTACTOR BURNT/OVERHEATED AT TERMINAL ENDS.  REPLACED CONTACTOR AND POSITIVE CABLE.
